U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Lansoprazole and magnesium

A 19-year-old male asked:
Dr. Andrew Seibert
Gastroenterology 36 years experience
No: Although well-publicized, the risk of mineral deficiencies in patients on long-term PPI's is extremely small. There is no evidence to suggest that rou... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 51-year-old male asked:
Dr. Lynn Greenhouse
Internal Medicine 30 years experience
You need levels: Before you assume that a possible side effect of a medication is going to happen to you you need to know for sure. Too much magnesium, potassium or c... Read More
A 50-year-old male asked:
Dr. Mohammad Ashori
Family Medicine 17 years experience
Why take MB?: Your question is a bit tough to understand, could you rephrase it? I can't think of a reason why you would want to take MB since it's not the most ef... Read More
A 52-year-old male asked:
Dr. J. Lawrence Dohan
Dermatology 58 years experience
No: And if you want another way to get extra B12, you can get B12 pills OTC. Take 1000 unit pill once a day. Will yield same result as injections. Do you ... Read More
A 33-year-old male asked:
Dr. Neal Hakimi
Internal Medicine 13 years experience
The prevacid (lansoprazole) itself: is probably not causing the muscle twitching. However prevacid (lansoprazole) (and all PPI's in that class) can cause a decrease in absorption of cer... Read More
A 53-year-old female asked:
Dr. Jeffrey Duman
Gastroenterology 21 years experience
Prevacid (lansoprazole): Prevacid (lansoprazole).
A 28-year-old male asked:
Dr. John Edmison
Gastroenterology 20 years experience
PPI: Proton pump inhibitor that decreases acid production in the stomach.
A 21-year-old female asked:
Dr. Luis Villaplana
Internal Medicine 36 years experience
Prevacid (lansoprazole): Prevacid (lansoprazole) is a proton pump inhibitor.
A 31-year-old male asked:
Dr. Marybeth Lambe
Travel Medicine 46 years experience
Yes: These are generally regarded as safe in conjunction with each other and do not have a profound effect on each other's metabolism within the body. You ... Read More
A 30-year-old member asked:
Dr. Douglas Fronzaglia ii, do, ms
Internal Medicine - Geriatrics 22 years experience
Nausea: Nausea and diarrhea are the most common side effects of lansoprazole.
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership